# SDR OEJA202512310001

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N471FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45500
- Aircraft time: 6,421 hours, 4,793 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF THE CREW RETRACTED THE LANDING GEAR .THE GEAR DID NOT FULLY RETTRACK AND A TRANSIT INDICATION WOULD NO GO WAY , CREW CYCLED THE GEAR AND THE TRANSIT INDICATION DID NOT CLEAR SO CREW EXTENDED THE GEAR GOT 3 GREEN DOWN AND LOCKED AND DIVERTED TO CHARLESTON INTERNATIONAL AIRPORT .AIRCRAFT LANDED SAFELY WITH NO OTHER ISSUES
